# SDR SWAA2025103129197

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 56,697 hours, 38,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY BULL NOSE LIGHT INOP AT 24ABC.   RELAMPED O/H BIN EMERGENCY LIGHT AT SEAT 24C PER AMM 33-51-03
